MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a simply go device's battery is burned.The device had technical examinations conducted during bench repair.The engineer reports burn marks have been identified on the pin parts of the device's battery.No burn marks have been found on the parts of the battery line leading to the mainboard.The device was tested with a battery used for testing purposes in the bench, and no external problems have been observed in the battery line.It has been determined by me that the burn problem originates solely from the battery.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device will be returned to the manufacturer for further review.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a simply go device's battery is burned.The device had technical examinations conducted during bench repair.The engineer reports burn marks have been identified on the pin parts of the device's battery.No burn marks have been found on the parts of the battery line leading to the mainboard.The device was tested with a battery used for testing purposes in the bench, and no external problems have been observed in the battery line.It has been determined by me that the burn problem originates solely from the battery.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.After the second attempt to have the device and components evaluated, the customer responded that the device will be available for evaluation, but it has not yet been returned to the manufacturer for evaluation.The manufacturer is submitting an updated report at this time.After device return and completion of evaluation, a follow-up report will be filed.Box h: evaluation method code, evaluation results code, component code grid and conclusion code grid has been updated.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging a simply go device's battery was burnt.The device had technical examinations conducted during bench repair.The engineer reports burn marks have been identified on the pin parts of the device's battery.No burn marks have been found on the parts of the battery line leading to the mainboard.The device was tested with a battery used for testing purposes in the bench, and no external problems have been observed in the battery line.It has been determined that the burn problem originates solely from the battery.There was no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Despite good faith effort attempts, the device has not yet been returned to the manufacturer for evaluation.At this time, philips is not able to fully investigate this complaint.If any additional information is received, a supplemental report will be filed.Udi related data quality updates only the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.In this report, box d and h10 has been updated/corrected.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key18955238
Report Number2518422-2024-14717
Device Sequence Number17288097
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public(01)00606959005723
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/08/2024
09/03/2025
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date08/20/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown